Accessibility navigation

On a non-autonomous difference equation

Yang, X. F., Evans, D. J. and Megson, G. M. (2005) On a non-autonomous difference equation. Applied Mathematics and Computation, 168 (1). pp. 380-388. ISSN 0096-3003

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.1016/j.amc.2004.09.004


Abu-Saris and DeVault proposed two open problems about the difference equation x(n+1) = a(n)x(n)/x(n-1), n = 0, 1, 2,..., where a(n) not equal 0 for n = 0, 1, 2..., x(-1) not equal 0, x(0) not equal 0. In this paper we provide solutions to the two open problems. (c) 2004 Elsevier Inc. All rights reserved.

Item Type:Article
ID Code:15470
Uncontrolled Keywords:difference equation, limit cycle, limit point, attractivity

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation